# SDR SWAA020003

- Difficulty date: January 2, 2002
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 59,883 hours, 64,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2330127
- Part serial: 30723
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND FWD SVC DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT PER MM.
